# SDR ASAA0540256

- Difficulty date: May 19, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 21,810 hours, 11,822 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 507945178
- Part serial: 01319
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WAS REPORTED DIFFICULT TO CLOSE THROUGH LAST 4 INCHES OF TRAVEL.  ADJUSTED GUIDE ARM.  (K)
